# SDR 98ZZZX3816

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - FLT 439 - ON TAKEOFF, LANDING GEAR HORN SOUNDED ON RETRACTION.  AFTER RECEIVING CLE, RT MLG SHOWED UNLOCKED, GEAR EXTENDED NORMALLY, AND DOWN INDICATION WAS NORMAL.  INSPECTED, SWUNG GEAR, COULD NOT DUPLICATE.  REPLACED PCB GJ21 AND GJ23 AS A PRECAUTION.  OPS CHECKED GOOD.
